Discussions By Condition: I cannot get a diagnosis.

anti depressent toxicity?..

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • August 8, 2009
  • 00:15 AM

i have been curious/active in taking un perscribed meds for a while, but havent had any for a while, so one day i saw a perscription on my table for Citalopram, at first i thought it was related to the "pam" family, but later found out they were anti depressents, so thinking what the ***l i took them anyways.

now i have been on anti depressents before, perscribed as such. and it never did a thing to me. i thought they were all just placebos, but an hour or two after i took these i began feeling extremly dizzy and lathargic, i couldnt understand what was happening to me, after all they were just anti depressents. I feel slow moving, my head feels heavy, i get headaches almost every other day, if i eat anything besides grains i get nauseas, i am incredibly spacey and yet have unusually low brain activity (less dreams, no day dreaming, slow reaction time).

i felt the same for an entire week. 24 hours a day. I took benedryl after that one week, for my allergies and then it happend again that same extremness of the feeling i felt a week ago. and its been 3 weeks since the initial bad feelings and i still feel nowhere near normal. I keep wondering if im making a big deal out of nothing or i really need to get help. I cant eat too much or else the dizzyness gets worse, i find it hard to leave my house, lest i start to breakdown in public, and i cannot take any medicine for anything dealing with my brain, but can take things dealing with digestion/gas.

whats wrong with me? do i have seratonin toxicity or what? what should i do?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.